Jump to content
Important Survey - Please Participate ×

Short Term User


[He...]

Recommended Posts

Hi there,

 

I ended up taking 2mg of Ativan for anxiety/ sleep for 6 weeks....and like so many others was shocked and horrified w the side effects after stopping c/t. Ive been off for 10 days...and symptoms have improved , but insomnia and sweating and anxiety are all still pretty bad. I do now realize (only after the fact that stopping c/t was unwise) but seeing as Im 10 days from my last dose..... wondering where to go from here.  Looking for support and info. Thank you

 

 

Link to comment
Share on other sites

Hi  :) Welcome to BenzoBuddies!

 

Congrats on being benzodiazepine free, although I am sorry you are feeling so badly. Unfortunately that is how most members find us. Right now you are in the acute phase of withdrawal. This is when symptoms are their very worst and at times can be severe. This phase typically lasts about a month with some marked improvement felt after.

 

You might like to check out The Ashton Manual it is an authoritative source on what to expect in withdrawal and recovery.  Dr. Ashton is an expert in the field. 

 

Please feel free to post to any of the dedicated boards, we have a wonderful community of people here, who will give sound advice. Members have been through all aspects of benzodiazepine use and withdrawal and are more than willing to share their experiences.

 

Members discuss their symptoms on the Post withdrawal recovery support.

 

Please take the time to Create a Signature.  This will allow others to see where you are in the process so they can better support you.

 

Again Welcome!  :smitten:

 

benzos-R-cruel

 

Link to comment
Share on other sites

×
×
  • Create New...